MAUDE Adverse Event Report: INMODE LTD. IGNITE RF SYSTEM WITH BODYTITE HANDPIECE; GEI

INMODE LTD. IGNITE RF SYSTEM WITH BODYTITE HANDPIECE; GEI
Model Number AG613237A
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Necrosis (1971); Full thickness (Third Degree) Burn (2696)
Date of Event 06/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A full thickness burn with necrosis at the navel of a female patient following procedure that included liposuction, followed by bodytite and morpheus8.
 
Additional Manufacturer Narrative
Preliminary investigation has concluded that the burn is not related to morpheus8 due to it superficial fractional mechanism of action, whereas it is attributed to the invasive rfal technology.The location of the burn points to a user error who went back too close to the incision port, contrary to the ifu.Additionally, since bodytite procedure was performed following liposuction, less aggressive settings should have been used as per inmode's recommended protocols.Final conclusions are pending technical inspection of the device.Inmode will submit a supplementary report once additional information becomes available.Per latest update, the burn has healed, with slight deformation of the navel and pigmentation.A retraining has been scheduled for the clinic.This report is submitted in compliance with fda regulations at 21 cfr part 803 and should not be considered to be an admission that any inmode product is defective or caused serious injury.On 25-mar-2026: fu report is submitted with investigation conclusions.The device was inspected and it was revealed that the internal temperature channel was not performing as intended.However, technical investigation concluded that this could not have led to the reported burn since thermal monitoring remained fully active through the external electrode sensor that functioned properly.Any abnormal temperature elevation would therefore trigger the system's safety mechanism, resulting in automatic interruption of rf energy delivery.The root-cause of the reported burn was therefore attributed to incorrect technique combined with aggressive treatment settings not suitable for the given adipose layer.Specifically, the user persistently went back to the incision port, contrary to the ifu while using a very high cut-off temperature not congruent with the recommended protocol.Customer was retrained.Per latest update, the burn has healed, with slight deformation of the navel and pigmentation.
 
Additional Manufacturer Narrative
Preliminary investigation has concluded that the burn is not related to morpheus8 due to it superficial fractional mechanism of action, whereas it is attributed to the invasive rfal technology.The location of the burn points to a user error who went back too close to the incision port, contrary to the ifu.Additionally, since bodytite procedure was performed following liposuction, less aggressive settings should have been used as per inmode's recommended protocols.Final conclusions are pending technical inspection of the device.Inmode will submit a supplementary report once additional information becomes available.Per latest update, the burn has healed, with slight deformation of the navel and pigmentation.A retraining has been scheduled for the clinic.This report is submitted in compliance with fda regulations at 21 cfr part 803 and should not be considered to be an admission that any inmode product is defective or caused serious injury.
 
Event or Problem Description

Brand Name
IGNITE RF SYSTEM WITH BODYTITE HANDPIECE
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key24387056
Report Number3010511300-2026-01020
Device Sequence Number10240511
Product Code GEI
UDI-Device Identifier07290019863250
UDI-Public07290019863250
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K240780
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse Practitioner
Remedial Action Other,Inspection,Patient Monitoring,Notification
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG613237A
Device Catalogue NumberAG613237A
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR
Patient SexFemale
Patient RaceWhite